MAUDE Adverse Event Report: AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS
Model Number 98701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, "the anchor breaks while in/on patient.Anchor comes out of patient".No injury reported.Per additional information received on 1-may-2024, "anchor breaks during procedure.In this case anchor came out".
 
Additional Manufacturer Narrative
The device history record for lot 30294724 was reviewed and the product was produced according to product specifications.The sample provided was evaluated and confirmed the suture anchor is broken.A root cause could not be determined.All information reasonably known as of 06 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19479701
Report Number9611594-2024-00107
Device Sequence Number15200832
Product Code KGC
UDI-Device Identifier00350770987019
UDI-Public(01)00350770987019(240)109870104(11)231122(17)250926(10)30294724
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Model Number98701
Device Catalogue NumberN/A
Device Lot Number30294724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale